Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A version of the Lévy-Baxter theorem for the increments of Brownian motion of several parameters


Author: Simeon M. Berman
Journal: Proc. Amer. Math. Soc. 18 (1967), 1051-1055
MSC: Primary 60.62
DOI: https://doi.org/10.1090/S0002-9939-1967-0222958-7
MathSciNet review: 0222958
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.62

Retrieve articles in all journals with MSC: 60.62


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0222958-7
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society